# SDR ALG2003F00064

- Difficulty date: March 6, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- Engine: Allsn 250C30P
- System (JASC): 6720 · Tail Rotor Control System
- Part: Tube
- Part number: 206001089001
- Condition: Disconnected
- Location: T/R Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CONTROL FUNCTION CHECK ON RUN-UP TAIL ROTOR PEDALS FELT WEAK, PILOT SHUT THE AIRCRAFT DOWN AND NOTIFIED MAINTENANCE.  THE MECHANIC FOUND TAIL ROTOR CONTROL TUBE IN THE BOX BEAM TO THE BELLCRANK IN HAT RACK AREA NOT CONNECTED, THE MECHANIC RECONNECTED THE CONTROL TUBE.
